# SDR AALA201808279014

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 4,589 hours, 1,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE PRESSURE WAS BELOW LIMITS.  SERVICED THE R4 DOOR ASSIST BOTTLE IAW  AMM 52-11-00.
